I have been on methimazole for 10 months and was wondering if anyone felt extreme fatigue on various days? When my TSH was more stable (12 weeks between 4.1 and 3.5) I felt better than the last 9 weeks (TSH from 3.5 to 4.2 then to 2.54 and now at 1.4)? Is this just the way my body is reacting to the fluctuations? Has anyone else experienced this?
Also, how long does it take feel better?
I felt great Monday (like a real human), very tired Tuesday, and almost sickly weak and exhausted Wed.
Have you had your adrenals checked? Many symptoms of adrenal fatigue mimic thyroid disorders. I went to my naturopath who did a saliva test on me for my adrenals and found I was also experiencing adrenal fatigue. He put me on DHEA 5mgs at night and I know this has helped me. I was extremely weak and fatigued before starting DHEA and it took a couple of weeks, but I am still taking it and I don't experience the terrible weakness I had before. I think they can do other tests through the blood, not sure, and find out if you are low on DHEA or cortisol which is another factor in adrenal fatigue. It might be worth a try. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.